# SDR AALA20021778

- Difficulty date: December 9, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 97968011
- Condition: Failed
- Location: Acm Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

EN ROUTE PDX-ORD, DURING CRUISE, CABIN GOT VERY COLD.  BOTH PACK PRESSURES OK.  CABIN STARTED CLIMBING, INITIATED EMERGENCY DESCENT.  CABIN MASKS DEPLOYED AND SPENT.  PACK PRESSURE INDICATED ZERO IN DESCENT.  BELOW 10,000 FEET PACKS REINSTATED.  LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT WATER SEPARATOR TEMPERATURE CONTROL VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
